U.S. doctors online nowAsk doctors free
WA
A 19-year-old female asked:

i have back pain and nauseous. i just started back on the pill. what could cause this, anything other then pregnancy?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
OCP can cause nausea: Oral contraceptive pills contain estrogen. Nausea is a very common side effect especially when first starting it. For many people this will resolve after the first few months. You may want to try taking it after meals. Back pain is not a side effect of birth control.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

Springfield, OH
A 28-year-old female asked:

I've taken 3 home pregnancy years and I was suppose to start on the 20th all test came back negative and I'm very nausea more fatigue and back pain?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Tests are accurate: Home pregnancy tests are very accurate and not affected by foods, herbs, common illnesses, sexually transmitted diseases, or medications. A correctly done urine test gives a reliable result 3 weeks after sex (3 weeks after when conception might have happened) or 1 week after missing a period. If done sooner, a positive result is likely real, but a negative result may be due to testing too soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.